Results 1 to 4 of 4
  1. #1

    Indigestion on sertraline?

    Iíve been taking sertraline for 10 weeks now and I do find itís helping me, but Iíve been having awful indigestion. It started when I went up to 100mg (I was nauseous and then started to get the indigestion and acid reflux) and now Iíve been at 150mg for 3 weeks and it doesnít seem to be going away ... if anything I think itís getting worse. I have a constant pain in my chest, lump in my throat and burping.
    Did anyone else experience this with sertraline? Did it go away? Or did you find an effective way to deal with it? I canít take antacids every day. I already did one course of Prilosec which helped but it came back.

  2. #2

    Re: Indigestion on sertraline?

    Ok Iíll answer my own question. ...

    Iíd been breaking my tablets in half to get 150mg. So I switched to taking 3 50mg tablets instead and the indigestion has gone.

    Just wanted to update Iím case anyone else comes here with the same question.

  3. #3
    Join Date
    Aug 2012
    Posts
    496

    Re: Indigestion on sertraline?

    Hey Baillie, I used to get acid reflux/heart burn sometimes, and occasionally severe. My tablets say to swallow with a glass of water, which I dutifully ignored! Iíd maybe have a few sips to swallow the pills and thatíd be it. I then did a google search and found out that tablets can occasionally sit just above the entrance to the stomach and start to dissolve, irritating the oesophagus and causing the feeling of heart burn.

    Since then Iíve always had a full drink with my tablets and Iíve not had a repeat of the symptoms.

  4. #4
    KK77's Avatar
    KK77 is offline NMP Complaints Mismanagement Controller
    Country:
    Join Date
    Aug 2009
    Posts
    7,574

    Re: Indigestion on sertraline?

    Quote Originally Posted by little scientist View Post
    I then did a google search and found out that tablets can occasionally sit just above the entrance to the stomach and start to dissolve, irritating the oesophagus and causing the feeling of heart burn.

    Since then I’ve always had a full drink with my tablets and I’ve not had a repeat of the symptoms.
    Very interesting...
    __________________
    KK

    Never Surrender, Comrade

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Indigestion
    By Lost all hope in forum Symptoms
    Replies: 7
    Last Post: 20-10-16, 11:08
  2. Indigestion or ??
    By honeyp1e in forum Health Anxiety
    Replies: 16
    Last Post: 05-11-12, 13:17
  3. indigestion?!
    By xLJx in forum Health Anxiety
    Replies: 10
    Last Post: 22-07-12, 00:36
  4. Indigestion - Maybe?
    By Mdeluk in forum Symptoms
    Replies: 4
    Last Post: 02-02-11, 22:57

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •